# SDR DXTA200601282

- Difficulty date: March 7, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 7,862 hours, 5,048 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438010
- Part serial: 97254H5308
- Condition: Broken
- Location: Cockpit
- Part time: 3,464 hours, 2,117 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WINDSHIELD IN FRONT OF CO-PILOT SHATTERED IN FLIGHT AT FLIGHT LEVEL 350 SPEED .90 MACH.  REMOVED CO-PILOTS SHATTER WINDSHIELD.  PREPARED AIRCRAFT FOR NEW WINDSHIELD.  INSTALLED NEW SEAL R881500, & INSTALLED NEW WINDSHIELD.  PERFORMED AN ELECTRIC HEATED WINDSHIELD OPS CHECK IAW CE750 MM 30-41-00.  PERFORMED A PRESSURIZATION LEAK CHECK ON WINDSHIELD LEAK CHECKED GOOD.  SEALED WINDSHIELD WITH B 1/2 SEALANT ALL WORK IAW CE750 MM 56-11-00.
